Ensemble dependence of the transient fluctuation theorem

Searles, DJ and Evans, DJ (2000) Ensemble dependence of the transient fluctuation theorem. Journal of Chemical Physics, 113 9: 3503-3509. doi:10.1063/1.1287424

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ282853_OA.pdf Full text (open access) application/pdf 427.39KB 0

Author Searles, DJ
Evans, DJ
Title Ensemble dependence of the transient fluctuation theorem
Journal name Journal of Chemical Physics   Check publisher's open access policy
ISSN 0021-9606
Publication date 2000-09
Sub-type Article (original research)
DOI 10.1063/1.1287424
Open Access Status File (Publisher version)
Volume 113
Issue 9
Start page 3503
End page 3509
Total pages 7
Publisher American Inst of Physics
Language eng
Keyword Nonequilibrium Statistical-Mechanics
2Nd Law
Dynamical Ensembles
Response Theory
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Australian Institute for Bioengineering and Nanotechnology Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 57 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 60 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 05 Oct 2012, 13:06:17 EST by System User on behalf of Scholarly Communication and Digitisation Service